# SDR UALA2011010400065

- Difficulty date: January 4, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 48,236 hours, 5,729 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 7945243
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP.  ACROSS DOOR 3 RIGHT LOWER WALL AND EMERGENCY LIGHT BETWEEN LAVS 111 AND 112 LOWER WALL.  REPLACED POWER FEEDER CABLE.  LIGHTS OPS CHECKED NORMAL.
